# SDR EY2R9601272

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Propeller: Hartzl HCC2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8475D4
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHANK FOUND CORRODED.
